MAUDE Adverse Event Report: ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED

ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED
Model Number BONE REDUCTION FORCEPS, CURVED, POINTED
Medical Device Problem Codes Component Missing (2306); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-jan-2026, it was reported by a sales representative via (b)(4) that an ar-8943-07 bone reduction forceps tip was missing and the other was bent.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows one of tips bent and the other tip broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated grasping and extended use of the device in the field.

Brand Name
BONE REDUCTION FORCEPS, CURVED, POINTED
Common Device Name
FORCEPS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24249187
Report Number1220246-2026-00383
Device Sequence Number8309593
Product Code MDM
UDI-Device Identifier00841435116887
UDI-Public(01)00841435116887(11)200128(10)671938
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE REDUCTION FORCEPS, CURVED, POINTED
Device Catalogue NumberAR-8943-07
Device Lot Number671938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown